| Catalog Number |
2H8486 |
| Medical Device Problem Code |
Failure to Prime (1492)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported a clearlink system non-dehp solution set would not prime.It was further reported the user "could not get the lipid fluid to prime past the filter".This issue was identified during priming.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.